plzz i need help i am 24 been on morphine 300 2 400mgs a day n blues ocs tryed methodome n couldnt take with draws so trying sobxone but dont want 2 need dat ever day how can i stop or tapper off been hell made it 2months n still woke up all night getting 4 hours or 2 sumtimes worst leg paine i have 15 tatts n pussy piced i have never suffered so much its really getting 2 me so weak n wanna just diei have nothing 2 ease withdraw what helps?
Did your doctor explain to you how suboxone works, you have to take it as prescribed, unless the doctor tells you to skip days, you should NOT skip days. Are you on it already, are you seeing a suboxone doctor, or are you getting them from a ... ahem... freelance unlicensed pharmaceutical supplyman. If you are getting them off the street, and you are not seeing a doctor and therapist, suboxone is not really going to aid you in getting off the other opiates you have been taking. No offense intended, but don't need to know about tats, piercings or where they are located to answer this, it doesn't matter. If you are taking the suboxone correctly, you should NOT be in this much pain, and the addiction therapy that goes with the suboxone will help with the depression, guilt, remorse, and mental fatigue of the addiction. If you haven't started the suboxone yet, once you do, you should start feeling alot better within 20 to 45 minutes of the first dose. You should also start the therapy or attend some sort of group as soon as you start the suboxone. Many people do become depressed when they stop opiates, the therapy and therapist help you get back on track mentally, give you much much much needed support and help determine if you are ready to taper down and come off the suboxone. Suboxone does help heal the damaged brain parts, but it won't if you try to wing it and just take it when you want to. I know people often say how hard it is to get off of, usually that is because they are not doing the therapy, are coming off of it too fast, before the brain heals and the emotional part is healed, or they come off at too high a dose. You have to taper off suboxone. If you are getting it from the street, you should NOT take any type of tranquilizer, drink alcohol, or take anything that slows your breathing or muscle relaxers. I think you do want some help, and I hope you will consider going to a real subs doctor and counselor. Once you do, you will be amazed at how much better you do on subs. You have to be in withdrawal and opiate free for 24 hours to properly start suboxone, if you start too early, you will be in major withdrawals known as precipitated withdrawal. I just am not sure if you are in such bad withdrawal now that your post is a bit confusing, or you typed it so fast it is hard to tell what your are taking, when you took it, or if you managed to take the subs too early and already be in precipitated withdrawal. I do hope you start feeling better soon, you are in my Prayers, sounds like you need them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 2 answers
Posted 1 Dec 2010 • 3 answers
Posted 10 Apr 2011 • 1 answer
Posted 11 Apr 2011 • 1 answer
Posted 24 Mar 2015 • 1 answer